# SDR QXEA2010042700286

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 21,417 hours, 21,911 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MOD -  THE MOUNTING PLATE FOR THE INBOARD AFT PORTION OF THE HORSE COLLAR ON THE RT ENGINE MOUNT STRUCTURE IS CRACKED APPROX .5 INCH FROM THE BOTTOM OF THE PLATE.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR SPLICE AND SEGMENT PER Q400 RD 8/4-54-289.  FABRICATED, LOCATED, DRILLED AND DIMPLED REPAIR SPLICE AND SEGMENT IAW Q400 RD 8/4-54-289.  INSTALLED REPAIR IAW Q400 RD 8/4-54-289.
